# SDR AALA202104129013

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 80,880 hours, 9,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE/OVERWING LIGHT AT DOOR 4R INOPERATIVE. RELAMPED SLIDE/OVERWING LIGHT AT DOOR 4R IAW AMM 33-51-04.
